# SDR 59SA2019F00054

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N350FS
- Make and model: Snias AS350B2
- Aircraft serial: 27238
- Aircraft time: 20,579 hours, 29,279 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 15,936 hours, 31,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Condition: Seized
- Location: Ac System
- Part time: 1,183 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUFFERED A LOSS OF HYDRAULICS. AIRCRAFT RETURNED TO BOULDER CITY TO PERFORM RUN ON LANDING. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. UPON INSPECTION FOUND AIR CONDITIONER PULLEY SEIZED AND MELTED AIR CONDITIONING BELT WHICH BROKE IN FLIGHT AND DESTROYED HYDRAULIC PUMP POLY V BELT. A/C COMPRESSOR WAS REPLACED WITH FACTORY NEW COMPRESSOR. HYDRAULIC PUMP WAS INSPECTED AND BELT REPLACED WITH NEW BELT.
